# SDR FDEA201212194326

- Difficulty date: December 19, 2012
- Submitted: December 19, 2012
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- Aircraft time: 68,471 hours, 16,534 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 26094724
- Part serial: B2944
- Condition: Failed
- Part time: 4,846 hours, 2,466 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: G, J, C
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, RECEIVED LEVEL 2 TIRE FAIL ALERT.  TIRE NR 9 SHOWED AMBER W/"0" PRESSURE.  ADVISE MX AND WAS  TOWED TO THE GATE.  REMOVED AND INSP NR 9 AND NR 10 CENTER MAIN WHEEL ASSY IAW MM 32-41-01-4.  LEAK CK OK.  REMOVED AND INSPECTED NR 9 BRAKE ASSY IAW MM 32-43-20-4, REPLACED NR 10 BRAKE FLEX HYD HOSE AND PERFORMED BRAKE TEST IAW MM 32-43-20, TEST OK.
